# SDR DALA13033659236

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 30,368 hours, 20,414 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT AFT HORIZONTAL STAB SKIN PANEL CRACKED.   COMPLIED WITH ERA 516568-14AD, REV O.
